DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10885

Title: Gauss map vs Bernoulli shif
Authors: Al-Fadhel, Tariq A.
Keywords: probability of occurrence
Issue Date: 2007
Publisher: Applied Mathematics and Computation
Citation: Vol. 194, Issue 2, 15, pp. 520-526.
Abstract: This paper shows that blocks of different entries and different lengths can have the same probability of occurrence in the representation of any continued fraction which its orbit distributed according to Gauss measure. More precisely there are blocks of even lengths and 3-blocks which their probability of occurrence equals to the probability of occurrence of a unit block, and this property is not satisfied by the Bernoulli shift.
URI: http://hdl.handle.net/123456789/10885
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
1.docx12 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback